BibTeX record journals/algorithmica/AdlerB94

download as .bib file

@article{DBLP:journals/algorithmica/AdlerB94,
  author    = {Ilan Adler and
               Peter A. Beling},
  title     = {Polynomial Algorithms for Linear Programming over the Algebraic Numbers},
  journal   = {Algorithmica},
  volume    = {12},
  number    = {6},
  pages     = {436--457},
  year      = {1994},
  url       = {http://dx.doi.org/10.1007/BF01188714},
  doi       = {10.1007/BF01188714},
  timestamp = {Wed, 18 May 2011 16:16:50 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/algorithmica/AdlerB94},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}